# SDR 0101196626

- Difficulty date: March 4, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 83,528 hours, 14,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACK ON FLOORBEAM LOWER CHORD AT BS 1900 RBL 110.  REPAIRED PER EA 66-181515.
